MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL,FIXATION,BONE
Model Number 03.010.435
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the compression device for suprapatellar, extractor, connecting screws and extraction screw were stripped, trocars were bent along with the wire guides, blue handle, black knob broke off, along with buttons on the side to protection sleeve.The surgeon was aggressive and over-torqued products leading to stripping and bending of products.A new set brought into the room.There were 10 minutes of surgical delay.It is unknown if the surgery successfully completed.No patient consequence.This complaint 11 devices.This report is for (1) 12.0mm protection slv straight for 8mm-11mm nails.This report is 6 of 8 for (b)(4).

Brand Name
12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11072170
Report Number2939274-2020-05699
Device Sequence Number11590799
Product Code JDS
UDI-Device Identifier10886982068767
UDI-Public(01)10886982068767
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.435
Device Catalogue Number03.010.435
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2020
Initial Report FDA Received Date12/24/2020
Patient Sequence Number1